Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 152459, 19 pages
http://dx.doi.org/10.1155/2013/152459
Research Article

Stability and Bifurcation Analysis of a Delayed Leslie-Gower Predator-Prey System with Nonmonotonic Functional Response

1Department of Mathematics, Shanghai Maritime University, Shanghai 201306, China
2Department of Mathematics, Tongji University, Shanghai 200092, China

Received 21 December 2012; Accepted 7 April 2013

Academic Editor: Kunquan Lan

Copyright © 2013 Jiao Jiang and Yongli Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiao Jiang and Yongli Song, “Stability and Bifurcation Analysis of a Delayed Leslie-Gower Predator-Prey System with Nonmonotonic Functional Response,” Abstract and Applied Analysis, vol. 2013, Article ID 152459, 19 pages, 2013. doi:10.1155/2013/152459